# SDR SWI2024F00883

- Difficulty date: August 23, 2024
- Submitted: September 27, 2024
- Operation: Air carrier
- Aircraft: N613CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000203
- Aircraft time: 39,908 hours, 25,524 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA CORROSION AROUND RIVET HEADS ON RH FLOOR BEAM UPPER SHEET BETWEEN FRAMES 84/85 AS MARKED     (C-CHECK RO 9/26/2024)    INSTALLED DOUBLER/FILLER REPAIR ON RH FLOOR SEAT TRACK AT FR 84/85 REF SRM 53-23-10/REPAIR04P
